# SDR A6WA201543295

- Difficulty date: November 29, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,835 hours, 29,914 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CORE COWL OUTER SKIN AT NR 4, LATCH IS CRACKED, REPAIRED.
